How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26797
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

Took venlafaxine days and stopped but now I have ringing in

Customer Question

Took venlafaxine for three days and stopped but now I have ringing in my ear. I might add that I have also just started the generic form of Adderall for my ADD. Is it possible that the ringing in my ear is a withdrawal of the venlafaxine or part of the Adderall.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Chip replied 1 year ago.

Hi. Tinnitus--the ringing in your ear--is a know possible side effect of Adderall but not of venlafaxine. This isn't a withdrawal from the venlafaxine. This may subside in a few days if you stay on the Adderall but it would be best to tell your doctor about this and see if he wants you to continue the medication

Let me know if you need more information please